Flash Flood, Clarion
- When
- June 12, 11:30 PM EST to June 13, 12:30 AM EST
- Where
- Clarion County, St Petersburg
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 41.192, -79.421 (the zone’s center; the record gives no point)
Numerous roads flooded.
1 flash flood, as filed by the National Weather Service.
Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before the first event at Jun 12, 8:23 PM EST, 3 hours 7 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PITTSBURGH PA 923 PM EDT THU JUN 12 2003 UPDATED TO REMOVE THUNDERSTORM WATCH...ADJUST WORDING FIRST PD. MOST PCPN SHD BE OVR BY MDNGT. FCSTID = 12 .PBZ... MD...NONE. OH...NONE. PA...NONE. WV...NONE. WDK
MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-020>023- 029>032-WVZ001>004-012-021>023-041-121730- HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PITTSBURGH PA 1153 AM EDT THU JUN 12 2003 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN PENNSYLVANIA EAST CENTRAL OHIO...NORTHERN WEST VIRGINIA AND GARRETT COUNTY MARYLAND. .DAY ONE...TODAY SHOWERS AND THUNDERSTORMS ARE LIKELY THIS AFTERNOON AND EVENING. THERE IS A SLIGHT RISK THAT SOME OF THIS ACTIVITY COULD REACH SEVERE LEVELS. THE MAIN THREAT WILL BE DAMAGING WINDS AND VERY HEAVY RAIN. .DAYS TWO THROUGH SEVEN... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER CALL TO ACTION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED.
PAZ020-130100- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 756 PM EDT THU JUN 12 2003 ...STRONG THUNDERSTORM TO MOVE THROUGH BEAVER COUNTY... NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED A STRONG THUNDERSTORM MOVING TOWARD THE NORTHEAST AND INTO SOUTHERN BEAVER COUNTY. THIS STORM SHOULD AFFECT THE KENDALL, ALIQUIPPA, AND FREEDOM AREAS BETWEEN 8:00 AND 9:00 PM. WINDS COULD GUST TO 45 MPH. HAIL AND FREQUENT LIGHTNING ARE ALSO POSSIBLE. AN INCH OR SO OF RAIN COULD FALL IN A SHORT PERIOD OF TIME, CAUSING WATER TO POND ON ROADS. WHEN THREATENING WEATHER APPROACHES, MOVE INDOORS. STAY TUNED FOR UPDATES. REHAK
PAZ007-013-029-130215- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 844 PM EDT THU JUN 12 2003 ...A LINE OF THUNDERSTORMS APPROACHING... NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED A LINE OF THUNDERSTORMS MOVING TOWARD EXTREME WESTERN PENNSYLVANIA FROM THE WEST. THIS LINE WILL MOVE THROUGH MERCER, LAWRENCE, BEAVER, AND WASHINGTON COUNTIES BETWEEN 8:45 AND 10:00 PM. WINDS MAY GUST TO 45 MPH WITH THIS LINE OF THUNDERSTORMS. WHEN THREATENING WEATHER APPROACHES, MOVE INDOORS. STAY TUNED FOR UPDATES. REHAK
PAZ014-130145- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 850 PM EDT THU JUN 12 2003 ...MORE STRONG THUNDERSTORMS MOVING INTO BUTLER COUNTY... NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED STRONG THUNDERSTORMS MOVING NORTHEAST AND INTO BUTLER COUNTY. THESE STORMS WILL MOVE ACROSS BUTLER COUNTY BETWEEN 8:50 AND 10:00 PM. WINDS MAY GUST TO 50 MPH. FREQUENT LIGHTNING AND VERY HEAVY RAINFALL ARE ALSO POSSIBLE. THE GROUND IS ALREADY SATURATED FROM PREVIOUS RAINS, SO THESE THUNDERSTORMS MAY CAUSE FLOODING IN LOW SPOTS AND WHERE DRAINAGE IS POOR. WATER WILL POND ON THE ROAD, SO USE CAUTION. NEVER ATTEMPT TO DRIVE THROUGH FLOOD WATER, IT MAY BE DEEPER THAN YOU THINK. STAY TUNED FOR UPDATES. REHAK
PAZ021-130215- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 919 PM EDT THU JUN 12 2003 ...ANOTHER LINE OF THUNDERSTORMS APPROACHING ALLEGHENY COUNTY... NATIONAL WEATHER SERVICE PITTSBURGH DOPPLER RADAR SHOWED A LINE OF STRONG THUNDERSTORMS MOVING INTO ALLEGHENY COUNTY FROM THE WEST, AFFECTING THE COUNTY BETWEEN 9:25 AND 10:30 PM. THIS LINE OF STORMS MAY PRODUCE WIND GUSTS TO 45 MPH. BRIEF HEAVY DOWNPOURS ARE ALSO POSSIBLE. THE GROUND IS ALREADY SATURATED FROM PREVIOUS RAINS, SO THESE STORMS COULD CAUSE FLOODING, ESPECIALLY IN LOW SPOTS AND WHERE DRAINAGE IS POOR. WATER WILL POND ON THE ROAD, SO USE CAUTION. NEVER ATTEMPT TO DRIVE THROUGH FLOODWATERS, IT MAY BE DEEPER THAN YOU THINK. WHEN THREATENING WEATHER APPROACHES, MOVE INDOORS. STAY TUNED FOR UPDATES. REHAK
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH, PA
956 PM EDT THU JUN 12 2003
TIME(EDT) .....CITY LOCATION.....STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0550 PM 2 SE GIBSONIA PA 1.75 INCH HAIL
06/12/03 ALLEGHENY
0739 PM RUSSELLTON PA FLASH FLOODS
06/12/03 ALLEGHENY RETENTION DAM FAILURE ON
LITTLEDEER CREEK
0645 PM FREEPORT PA WIND DAMAGE
06/12/03 ARMSTRONG TREES DOWN REPORTED BY
EMERGENCY MANAGEMENT
0700 PM KITTANNING PA FLASH FLOODS
06/12/03 ARMSTRONG NUMEROUS FLOODED ROADS AND
FLOODED BASEMENTS
0725 PM KINGWOOD WV WIND DAMAGE
06/12/03 PRESTON TREES DOWN
0815 PM PRESIDENT PA FLASH FLOODS
06/12/03 VENANGO SMALL STREAM AND ROAD
FLOODING
0830 PM TIONESTA PA FLASH FLOODS
06/12/03 FOREST NUMEROUS STREAM AND ROAD
FLOODING
0545 PM GREENTREE PA WIND DAMAGE
06/12/03 ALLEGHENY TREES AND POWER LINES
DOWN. DAMAGE TO
OUTBUILDINGSThe national radar mosaic for the moment the first event began.
1 flash flood. Local standard time, as filed.
Numerous roads flooded.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Pennsylvania in 2003Every state in 2003This day in weather historyWarnings in Pennsylvania, June 2003
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5364960.